Efficient computation of algebraic continued fractions
Journées algorithmiques, Astérisque, no. 38-39 (1976), p. 23-32
@incollection{AST_1976__38-39__23_0,
     author = {Churchhouse, R. F.},
     title = {Efficient computation of algebraic continued fractions},
     booktitle = {Journ\'ees algorithmiques},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {38-39},
     year = {1976},
     pages = {23-32},
     zbl = {0341.10013},
     mrnumber = {447128},
     language = {en},
     url = {http://www.numdam.org/item/AST_1976__38-39__23_0}
}
Churchhouse, R. F. Efficient computation of algebraic continued fractions, in Journées algorithmiques, Astérisque, no. 38-39 (1976), pp. 23-32. http://www.numdam.org/item/AST_1976__38-39__23_0/

[1] Baker A. : "Linear forms in the logarithms of algebraic numbers" Mathematika, 15 (1968), 204-216. | MR 258756 | Zbl 0169.37802

[2] Baker A. and Davenport H. : "The equation 3x 2 -2=y 2 and 8x 2 -7=z 2 ". Quart. Journal Maths. 20 (1969), 129-137. | MR 248079 | Zbl 0177.06802

[3] Churchhouse R.F and Muir ; STE : "Continued fractions, algebraic numbers and modular invariants" Journ. Inst. Maths. and its Applications 5 (1969) 318-328. | Article | MR 255493 | Zbl 0182.07402

[4] Morrisson M. A. and Brillhart J. : "A method of factoring and the factorisation of F 7 " Maths. Comp. 29 (1975) 183-205. | MR 371800 | Zbl 0302.10010